# SDR SWAA2021111142377

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON BULLNOSE ON LEFT SIDE OF AIRCRAFT AT ROW 9 AND 12 INOP ; CHANGED BULBS STILL NO WORK / [01] TROUBLESHOT TO BAD BATTERY CHARGER AT M1670. CHARGER WILL NOT CHARGE BATTERY VERIFIED THERE IS VOLTAGE AT PIN 2 AND 22 FOR CHARGING. CHARGER IN WAREHOUSE WILL BE ON 1600 TRUCK.; [02] VERIFIED TROUBLESHOOTING TO BAD BATTERY CHARGER AT M1670; WORK TO CONTINUE UPON RECEIPT OF NEW CHARGER; [03] REMOVED AND REPLACED M1670 BATTERY CHARGER PER AMM 33-51-06-960-806. REMOVED AND REPLACED BATTERY M1670 PER AMM 33-51-06-960-805. PERFORMED GOOD OPS TEST OF BULL NOSE LIGHTS AT L/H ROWS 9 AND 12 PER AMM 33-51-06-960-805.; [04] VERIFIED REMOVED AND REPLACED M1670 BATTERY CHARGER PER AMM 33-51-06-960-806. REMOVED AND REPLACED BATTERY M1670 PER AMM 33-51-06-960-805. PERFORMED GOOD OPS TEST OF BULL NOSE LIGHTS AT L/H ROWS 9 AND 12 PER AMM 33-51-06-960-805.
